# SDR FDEA202002040255

- Difficulty date: January 14, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03941
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 1361 RBL 100 FLOOR SUPPORT HAS EXFOLIATION   CORROSION.  MARKED #3 REMOVED AND REPLACED CORRODED FLOOR SUPPORT AEA0394-1 REF DAC DWG NEA6018   AND SRM 51-31-01 VOL. 2.
